# SDR EY2R9601664

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6153C652
- Condition: Worn
- Location: Prop Assy
- Part time: 10,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB ASSY HAS WORN SHIM SET
